# SDR ABXA20131102642

- Difficulty date: November 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,884 hours, 17,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 457T41012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO FLOOR PANEL MOUNTING PLATE UNDER CARGO LOCK MOUNT IS CRACKED FS 1021 LBL 45.  R & R MATCH DRILLED TO FLOOR PANEL, FLOOR PANEL MOUNTING PATE AT FS 1021 LBC 45 IAW B767 SRM 51-40-02, 51-40-05, PN PLATE, CRACK LENGTH 1 INCH, PN 457T4101-2, SN NSN, LOC FS 1021 LBL 45.  AIRCRAFT WAS GROUNDED.
